# SDR SWIA200413386

- Difficulty date: May 15, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 12,339 hours, 18,088 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC PACK LOWER SUPPORT BRACKET APPEARS TO BE CRACKED AT INBOARD END.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED RIGHT HYDRAULIC PACK LOWER SUPPORT BRACKET WITH A SERVICEABLE UNIT IAW SRM 51-10-02, 51-40-00.
